Thunderstorm Wind, Grant
- When
- June 2, 2:20 PM CST
- Where
- Grant County, 8 mi N of Williana
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.783, -92.567
Several large trees down along Highway 167.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 2, 10:15 AM CST, 4 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1115 AM CDT MON JUN 2 2003 DROPPED THE LIKELY UP NW TO 50 PERCENT...TWEAKED A FEW TEMPS UP A CATEGORY OR SO. STILL WAITING TO SEE IF CONVECTIVE EVENT OCCURS. FRONT MOVING THROUGH CENTRAL OK THIS MORNING IS PROGRESSING WELL...MAY BE FOCUS FOR CONVECTION LATER TODAY AND TONIGHT. 17 .SHV...NONE.
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-031100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT MON JUN 2 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... AN UPPER LEVEL DISTURBANCE AND A COOL FRONT WILL MOVE SOUTHEASTWARD ACROSS THE FOUR STATES REGION LATER THIS AFTERNOON THROUGH TONIGHT. MEANWHILE...ABUNDANT GULF MOISTURE IS MOVING NORTHWARD IN ADVANCE OF THE FRONT...INTO EAST TEXAS AND WEST LOUISIANA. SHOWERS AND THUNDERSTORMS MAY DEVELOP IN THE WARM MOIST SECTOR AHEAD OF THE FRONT...AS WELL AS ALONG THE FRONT ITSELF. HEAVY RAINFALL IS POSSIBLE. SOME THUNDERSTORMS MAY ALSO BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WING GUSTS...AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS MAY BE NEEDED TODAY INTO TONIGHT.
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Several large trees down along Highway 167.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2003Every state in 2003This day in weather historyWarnings in Louisiana, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365341.